If you need an accessible version of this item please contact JSTOR User Support

A New Simplification of Kronecker's Method of Factorization of Polynomials

B. A. Hausmann
The American Mathematical Monthly
Vol. 44, No. 9 (Nov., 1937), pp. 574-576
DOI: 10.2307/2301633
Stable URL: http://www.jstor.org/stable/2301633
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A New Simplification of Kronecker's Method of Factorization of Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576